I was on it 3 weeks and my skin went crazy. I had to come off the drug. Not sure if it's the Neurontin or drugs from epidural injection. Thanks, wmf
wmf -- I've been on neurontin for about 2 mos, and recently got a couple painful hives on my lower back, followed by a rash which would not resolve with overthecounter cortizone products. I am quite healthy and don't take any other prescriptions -- the neurontin was prescribed for a pinched nerve. I have just stopped taking it, so we'll see what happens. Thanks for posting -- it suggests the neurontin may be a contributing factor.
Oh my goodness... I was taking it too and on my third week I woke up and screamed. What was going on with my skin? I went to my primary care and he said it was a allergic reaction . And he recommended stopping the medication. But it didn't matter I was stopping it anyway. Now the rash is healing I guess. My skin gets so dry that I have to lotion in the a.m. and Vaseline in the p.m. I also made an appointment to see the dermatologist. Because I now have some dark spots Ugg.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 25 Jan 2012 • 1 answer
Posted 6 Mar 2014 • 2 answers
Posted 20 Jun 2015 • 1 answer
Has any one gotten a rash or hives? Everytime I up the dose they pop up and itch to no end. 3 weeks?
Posted 9 May 2018 • 0 answers